Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 1, Pages 1-15
http://dx.doi.org/10.1155/S1048953399000015

Averaging and stability of quasilinear functional differential equations with Markov parameters

1Hong Kong University of Science and Technology, Department of Civil and Structural Engineering, Clear Water Bay, Kowloon, Hong Kong
2Riga Technical University, Institute of Information Technology, 9, Ausekla Iela, Riga LV-1010, Latvia

Received 1 March 1997; Revised 1 January 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lambros Katafygiotis and Yevgeny Tsarkov, “Averaging and stability of quasilinear functional differential equations with Markov parameters,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 1, pp. 1-15, 1999. https://doi.org/10.1155/S1048953399000015.